MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGMR313120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Paralysis (1997)
Date of Event 08/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the devices verified the lots met pre-release specifications.According to the gore® tag® conformable thoracic stent grafts with active control system instructions for use, adverse events that may occur and / or require intervention include, but are not limited to: neurologic damage, local or systemic.As it is not known which device, if either, were associated with the paralysis, the second device: serial number (b)(4) udi: (b)(4) is also being investigated.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2019, the patient presented with a thoracoabdominal aortic aneurysm (taaa) class ii.A staged procedure was started with the implantation of two gore® tag® conformable thoracic stent grafts with active control system.On the same date the patient exhibited left leg paralysis.The patient was treated with a post-operative spinal drain.In-patient physical therapy is currently under way and the patient will be discharged to an in-patient rehabilitation center.
 
Additional Manufacturer Narrative
H.6.Results code 1: 213: a review of the manufacturing records for the devices verified the lots met pre-release specifications.Note the previous medwatch should have stated the following: a review of the manufacturing records is currently in progress.

Brand Name
GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10451692
Report Number2017233-2020-01163
Device Sequence Number3656351
Product Code MIH
UDI-Device Identifier00733132646791
UDI-Public00733132646791
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2022
Device Model NumberTGMR313120
Device Catalogue NumberTGMR313120
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age71 YR